# SDR 2001UALA00276

- Difficulty date: March 14, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N916UA
- Make and model: Boeing 737522
- Aircraft serial: 25383
- Aircraft time: 27,128 hours, 20,399 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL FRAME, STA 482A HAS FOUR CRACKS AT APPROXIMATELY CENTER LINE BELOW FLOOR.  ACCOMPLISHED FRAME REPAIR.  MAJOR REPAIR ACCOMPLISHED.
